# SDR ASOA2015082813675

- Difficulty date: August 28, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 34,977 hours, 31,718 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE ON F/A BS AND GALLEY 1.  TROUBLESHOT EMERGENCY EXIT LIGHTS ON F/A BS AND GALLEY FOUND CONNECTORS FOR FLOOR EXIT SIGN AT SERVICE DOOR AND FLOOR LEVEL FLOOD LIGHT SWAPPED AND FLOOR EXIT SIGN WIRE AT SIGN, DAMAGED AT SIGN.  PUT CONNECTORS IN THERE RIGHT POSITION AND REPLACED FLOOR PROXIMITY EXIT SIGN ALL WORK WAS IAW WDM 33-51-00 33-51-10-000-801, 33-51-10-400-801.  PERFORMED A OPS TEST AMM 33-51-00-710-801, OPS TEST PASSED.
